# SDR AALA201805239012

- Difficulty date: May 21, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 10,813 hours, 4,148 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C4961
- Condition: Inoperative
- Location: Evac Slide
- Part time: 10,813 hours, 4,148 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R2 ESCAPE SLIDE INFLATION RESERVOIR REQUIRES REPLACEMENT. REPLACED R2 ESCAPE SLIDE INFLATION RESERVOIR PER AMM 25-62-49.
